MathSciNet Relay Station
MathSciNet bibliographic data
MR2219015 (2007e:20095) 20G05 (20C30)
Cox, Anton; Parker, Alison Homomorphisms between Weyl modules for ${\rm SL}\sb 3(k)$. Trans. Amer. Math. Soc. 358 (2006), no. 9, 4159–4207 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement